# SDR AALA201707039040

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 3,941 hours, 1,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT EMERGENCY EXIT ROW EXIT SIGN MISSING (ROW15).  REPLACED EXIT LENS ROW15 RIGHT, EMERGENCY LIGHT TESTS OK PER AMM 33-51-02.
